# SDR UPS03841404

- Difficulty date: September 9, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LONGERON 36 CORRODED AT STA 220-240 FWD PIT.  REMOVED CORR IAW DC8 SRM 51-1-8 ORIG .080 INCH, REMOVED .027 INCH, REMAINING .053 INCH OUT OF LIMITS IAW DC8 SRM 53-2-0.  CUT OUT DAMAGE IAW DC8 SRM 53-2-2.  RECEIVED LONG SECTION, LOCATED, DRILLED, & TRIMMED IAW DC8 SRM 53-2-2.  ALODINED & PRIMED AND INSTALLED SPLICE, LONGER SECTION AND -33 SPLICE IAW DC8 SRM 51-1-8, 53-2-2, & DAC DWG 9754913.
